Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/24118
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: On the indentation of an inhomogeneous anisotropic elastic material by multiple straight rigid punches
Author: Clements, D.
Ang, W.
Citation: Engineering Analysis With Boundary Elements, 2006; 30(4):284-291
Publisher: Elsevier Sci Ltd
Issue Date: 2006
ISSN: 0955-7997
Abstract: A generalised plane strain problem concerning the indentation of an inhomogeneous anisotropic elastic material by mutiple straight rigid punches is considered. The problem is reduced to a boundary integral equation with the stresses over the contact regions being represented in terms of Chebyschev polynomials. The boundary integral equation is solved numerically for some particular antiplane contact problems involving one or two contact regions and the stress intensity factors at the ends of the contact regions are calculated. The effect of anisotropy and inhomogeneity on the stress intensity factors is examined through the illustrative examples. The analysis is relevant for a class of geomechanics problems involving inhomogeneous materials.
Keywords: Boundary element method; Contact problems; Anisotropy; Inhomogeneous elasticity.
RMID: 0020060461
DOI: 10.1016/j.enganabound.2005.11.002
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/422920/description#description
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.